Ask an expert
Question

05 Aug 2011

Infection
Hi Doc. am on these kind of medicine due my hearing problem and headache: GGG-24, NURAC, Topamac and Ritza/Rizora but lately a have experienced some kind of changes its a feeling of a thick substance down my throat which makes my stomach full all the time and it makes me uncomfortable. Before that it stated with a white substance forming at the end of my throat which come with a bad breath and test. However what am most worried is these thick feeling that am experiencing down my throat till my stomach. Kindly help me solve this issue.

leila
Answer 385 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Leila

You have symptoms of sinusitis that can also be the cause for your headaches due to congestion and pressure inside your sinusses. You have to consult an ENT specialist for an examination and treatment.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17731 votes
Vote